სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26177 ჩანაწერიდან.


ძებნის განულება

Z. Sanikidze, M. Zakradze. On Approximate Solving of some Dynamic Problems of Elasticity Theory. Proceedings of A. Razmadze Mathematical Institute. 2010წ. vol. 152, pp. 59-71.

M. Zakradze, N. Koblishvili, Z. Sanikidze. On Approximate Solving of some Dynamic Problems of Elasticity Theory.. Proceedings of A. Razmadze Math. Inst.. 2010წ. Vol. 152, 59-71..

მ. წიქარიშვილი, M.Mokhevishvili. On assesment of mechanical system's transient processes. PROBLEMS OF MECHANICS International scientific journal . 2011წ. # 2(43) ISSN 1512-0740.

Z. Kiguradze, T. Jangveladze, M.Aptsiauri. On Asymptotic Behavior of Solution of One Nonlinear One-Dimensional Integro-Differential Analogue of Maxwell’s System. Rep. Enl. Sess. Sem. of I.Vekua Inst. Appl. Math. 2009წ. V.23, p.5-10.

G. Giorgadze, Koplatadze R. On asymptotic behavior of solutions of three-dimensional Linear differential systems with deviating arguments . Reports of enlarged session of the seminar of I.N. Vekua Institute of Applied Mathematics. 2009წ. p.4.

T. Buadze. On asymptotic property of probability distribution density projective estimates . IV USSR-Japana symposium on probability theory and mathematical statistics. August 23-29, 1982, Tbilisi. Abstracts of Communications, volume 1, Tbilisi. 1982წ. 1982, 148-149.

L. Shetsiruli. On automation of Distanse Education. . Bulletine of the Georgian Academy of Science.. 2005წ. 2005, v.172. n.2,p.222-224.

Ts. Tsanava. On Bellman Type Transforms for Double Trigonometric Fourier Series. Proceedings A. Razmadze Mathematical Institute. 2005წ. 138, 122-123.

Ts. Tsanava. On Bellman Type Transforms for Double Trigonometric Fourier Series. Proceedings A. Razmadze Mathematical Institute. 2005წ. 137, 141-142.

Ts. Tsanava. On bellman's transform of the trigonometric fourier series in the weighted Lebesgue spaces with a variable exponent. Proceedings A. Razmadze Mathematical Institute. 2008წ. 146, 127-129.

R. Kutateladze, A.kobiashvili. On Binagry Search Trees in Databases. GEORGIAN ENGINEERING NEWS #2 Tbilisi. 2007წ. .

J. Peradze. On boundary value problems for some nonlinear mathematical models of continuum mechanics. Candidate of Phys.-Math.Sci.Dissertation, Abstract. 1992წ. Kiev, 32 p. (Ukrainian).

J. Peradze. On boundary value problems for some nonlinear mathematical models of continuum mechanics. Doctor of Phys.-Math.Sciences, Dissertation. 1992წ. Tbilisi, 295 p. (Russian).

M. Menteshashvili, G. Baghaturia. On characteristic problems with a non-compact support of data, Proceedings of A. Razmadze Mathematical Institute. . 2013წ. v. 160, 2013, pp. 130-135.

R. Bitsadze, J. Gvazava, G. Baghaturia , M. Menteshashvili. On characteristic problems with noncompact support of data . Proceedings. A. Razmadze Math. Inst. . 2013წ. 162,130-135..

N. Macharashvili, Topuria S, Tsiklauri Z. On Classes of Functions and Fourier series with respect of Generalized Spherical Functions. Transactions of the Georgian Technical University. 2011წ. 4(482), 1-8.

ზ. წიკლაური, S.Topuria, N.Macharashvili,. On classes of functions and Fourier series with respect to generalized spherical functions. . Transections of the Georgian Technical University. 2011წ. 4, Vol.486, .

T. Tetunashvili, Tetunashvili Shakro. On coefficients of series with respect to the Rademacher system. Proceedings of A. Razmadze Mathematical Institute. 2014წ. Volume 165 (2014), pp. 142-146.

. On coefficients of series with respect to the Rademacher system. Proceedings of A. Razmadze Mathematical Institute. 2014წ. Volume 165 (2014), pp. 142-146.

G. Giorgobiani. On Complex Universal Series. Proceedings of A. Razmadze Mathematical Institute. 2012წ. V. 160 (2012), 53-63.